# SDR C2XA10IA078

- Difficulty date: February 23, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145EP
- Aircraft serial: 145054
- Aircraft time: 24,326 hours, 23,103 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Fcu
- Part number: 367934001SWREVD
- Part serial: 294
- Condition: Inoperative
- Location: Fuel System
- Part time: 17,161 hours, 17,881 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2481, THE CREW REPORTED BOTH FUEL QUANTITY INDICATORS WENT TO DASHES ON CLIMB.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FCU, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
